# SDR VNAA2016051400008

- Difficulty date: May 14, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 33,265 hours, 24,096 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pressure Switch
- Part number: 21C1413A
- Part serial: K032335
- Condition: Faulty
- Location: Mlg
- Part time: 13,021 hours, 9,067 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG FAULT STATUS MESSAGE DURING CLIMBOUT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R THE LT MLG PRESSURE SWITCH AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
